Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

On an Application of Generalized Semi-Infinite Optimization

ACTA PHYSICA POLONICA A, vol.130, no.1, pp.14-16, 2016 (Journal Indexed in SCI) identifier identifier

THE SEMISMOOTH APPROACH FOR SEMI-INFINITE PROGRAMMING WITHOUT STRICT COMPLEMENTARITY

SIAM JOURNAL ON OPTIMIZATION, vol.20, no.2, pp.1052-1072, 2009 (Journal Indexed in SCI) identifier identifier

The semismooth approach for semi-infinite programming under the Reduction Ansatz

JOURNAL OF GLOBAL OPTIMIZATION, vol.41, no.2, pp.245-266, 2008 (Journal Indexed in SCI) identifier identifier

On generalized semi-infinite optimization of genetic networks

TOP, vol.15, no.1, pp.65-77, 2007 (Journal Indexed in SCI) identifier

Books & Book Chapters